Fertility Friends Support Forum banner

1 - 7 of 7 Posts

·
Registered
Joined
·
2,654 Posts
Discussion Starter · #1 ·
Hi there,

I have a question.  I have had a severe burning  ^mercy^ sensation during and after BD'ing yesterday.  This also happened on 1 occasion last cycle.  Do you know what reasons there could be for this???  It does not happen when I have a pee.

I thought that last month was a one off so thats why I didnt go to the doctors. Could this be Clomid related?

Tweets xxx

PS - I wish you all have a Happy New Year and that all your wishes come true in 2005!
 

·
Premium Member
Joined
·
1,595 Posts
Hi Tweets

Could it be a problem of not enough lubrication? Some of the drugs do seem to affect CM. I know in the past that the burning sensation for me was caused by friction & only helped with some gel.

love & hugs

Camilla
 

·
Premium Member
Joined
·
6,174 Posts
Hiya Tweets,

I get this sometimes too, though i used to get it before Clomid too so i dont think mines related to that.

Im sure PCOS can cause a lack in CM, so maybes it is what Camilla said and a lack of lubricant?

Nicky x x x
 

·
Registered
Joined
·
2,654 Posts
Discussion Starter · #4 ·
Hi Nicky & Camilla,

Thanks for your messages.  I have just made an appointment with my Dr for later on today.  Hopefully I can get it sorted really soon as Im on CD7 of my cycle and dont want to reduce my chances by using creams to sort the burning out.

Camilla - congratulations on your BFP - I take it that you are overdue!  Good luck with the birth

Tweets xx
 

·
Registered
Joined
·
178 Posts
Hello
I had the same problem when I was taking Clomid. I asked my gynae and if i remember rightly she said it is due to the clomid causing raised oestrogen levels and can make the wall of the vagina thinner and that's why we get the burning.
Hope this helps!
Helen1
xx
 

·
Registered
Joined
·
1,110 Posts
Hi girls

I had this 3 years ago when my consultant put me on the combined pill to get rid of my ovarian cyst.  It was terrible  :eek:.  My GP sent me to the GUM clinic!!!  All tests came back neg.  I could nt get to see my cons, only the registrar who said it was nothing to do will the pill.  I lost my rag at the hospital and eventually got to see the consult who expalined it was due to increased estrogen level.  It happened again at some point during ivf. 

Sorry to go on but I know how upsetting it is for you tweets.  I just wish I'd known then what I know now. 

Good luck hun.

love

Becca
x
 

·
Registered
Joined
·
4,185 Posts
Hi it could be cos of the drugs and not enough lubrication.

I use lube sometimes, but not sure if it interferes with TTC ?

It could be slight thrush or BV too ?
Hope your better soon.  Jo x
 
1 - 7 of 7 Posts
Top